EconPapers    
Economics at your fingertips  
 

A Note on Convex-Concave Demand Systems with an Application to the Theory of Optimal Taxation

Richard Harris

Working Paper from Economics Department, Queen's University

Date: 1975
References: Add references at CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:qed:wpaper:197

Access Statistics for this paper

More papers in Working Paper from Economics Department, Queen's University Contact information at EDIRC.
Bibliographic data for series maintained by Mark Babcock ().

 
Page updated 2019-12-19
Handle: RePEc:qed:wpaper:197